# SDR EE4Y201708314210

- Difficulty date: August 23, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 43,510 hours, 37,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION AT CARGO CABIN, THE BS 727B FRAME WEB WAS FOUND WITH CRACK BETWEEN STRINGERS 8L AND 9L. THE DAMAGE WAS REPAIRED IAW SB737-53-1216, PART III, FIGURE 8.
